MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L; KNEE FEMORAL COMPONENT
Model Number 02.12.0003L
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 5 august 2021: lot 187132: 34 items manufactured and released on 14-nov-2018.Expiration date: 2023-nov-04.No anomalies found related to the problem.To date, 32 items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on 5 august 2021: gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot.181928 lot 181928: 32 items manufactured and released on 26-june-2018.Expiration date: 2023-june-14.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had retropatellar complaint.It was found that the patient had nickel allergy.The primary prosthesis was well implanted.The patellar tendons were stuck together.Because of the allergy, the surgeon revised all implants 2 years and 5 months after the primary surgery.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12421320
Report Number3005180920-2021-00698
Device Sequence Number3726213
Product Code JWH
UDI-Device Identifier07630030825811
UDI-Public07630030825811
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model Number02.12.0003L
Device Catalogue Number02.12.0003L
Device Lot Number187132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR